# SDR UALA2009120703756

- Difficulty date: December 5, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 61,393 hours, 22,488 cycles
- Engine: Pwa PW2037
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 755299D
- Part serial: A1347
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A FLAPS 5 TAKEOFF, THE FLAPS AND L-E DEVICES RETRACTED NORMALLY TO THE 1 DEGREE POSITION, BUT WHEN 0 FLAPS SELECTED, T-E FLAPS AND L-E DEVICES LOCKED OUT WITH NEEDLE STUCK AT A POSITION HALFWAY BETWEEN 1 AND O. ALSO GOT LE SLAT DISAGREE EICAS MESSAGE. ALL CBS WERE CHKD AND ARE IN.   REPLACED L/E ROTARY ACTUATORS NR 8 AND NR 11 DUE TO OVERLOAD INDICATOR, STRIPPED.   ACCOMPLISHED OPS CHECK, TESTED NORMAL.
